# SDR 2007UALA05126

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 48,327 hours, 16,946 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Open
- Location: Water Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF WATER PRESSURE AND VIBRATION ISSUES.   WATER FILL VALVE WAS LEFT IN OPEN POSITION CAUSING BOTH WATER LOSS AND AFT AIRFRAME VIBRATION.   SERVICED WATER SYSTEM AND CLOSED VALVE.
